If you are suffering from a headache, fever, toothache or any related issues, a combiflam tablet can help. This sole tablet cures several problems and helps you maintain a better and healthy life. This blog includes everything about combiflam tablet, combiflam syrups, their uses, benefits, and side effects as well!! So, let’s begin with the description of the tablet.

What is Combiflam Tablet?

Combiflam tablet is a prescription medication used to improve pain and ache symptoms. It includes two pain relievers. They collaborate to alleviate fever, pain, and inflammation. It is applied to treat a variety of ailments, including headaches, muscular discomfort, toothache, menstrual pain, and joint pain. To reduce adverse effects, it is best consumed with meals. Your doctor will determine the appropriate dose and frequency of administration. You must take it regularly, as directed by your doctor. Pain medications are typically best administered at the first indication of pain. It is solely intended for short-term usage. Talk to your physician if the symptoms are present or worsen or if the medication is needed for more than three days.

– Manufacturers

Sanofi India Ltd. Combiflam tablet is a medication that relieves fever, pain and other symptoms. It comes in various forms, including tablets, capsules, and injections. It is the manufacturer brand of this tablet.

– Salt Composition

 The salt combiflam composition is essential to consider when deciding if it’s right for you. Paracetamol and Ibuprofen are two salt compositions of Combiflam tablet.

– How Many Substitutes

There are many substitutes for combiflam tablet that may work just as well – read more about them below!

  • 1. Flexon Tablet
  • 2. Fenceta 400mg/325mg Tablet
  • 3. Brustan 400 mg/325 mg Tablet
  • 4. Cincofen 400 mg/325 mg Tablet
  • 5. Glofen 400mg/325mg Tablet
  • 6. Ibugesic Plus Tablet
  • 7. Brufamol Tablet
  • 8. Ibuflamar-P 400mg/325mg Tablet
  • 9. Zupar 400mg/325mg Tablet
  • 10. Renofen 400 mg/325 mg Tablet
  • 11. Dolomed 400mg/325mg Tablet
  • 12. Bruace 400 mg/325 mg Tablet
  • 13. Answell 400 mg/325 mg Tablet
  •  

Combiflam Tablet Price

The price of Combiflam depends on the pharmacy you visit, but it is usually affordable compared to other medications. The MRP of the tablet is Rs. 41.87. However, the pharmacies and online websites may sell it at a price range varying from Rs. 38. To Rs. 41.

Combiflam Uses

Combiflam tablet is a prescribed medication. It has a price that varies depending on where it’s purchased. Some of the prominent uses of this tablet are as follows:

  • 1. For treating fever.
  • 2. To reduce pain and aches.
  • 3. Treating headache.
  • 4. For the treatment of inflammation.
  • 5. Alleviating muscle pain.
  • 6. Treating pain during periods.
  • 7. Preventing toothache.
  • 8. Curing joint pain.
  •  

Combiflam Content

The main combiflam composition consists of two medications: Ibuprofen plus paracetamol.

  • 1. Ibuprofen is recognized to have anti-inflammatory and analgesic properties that help to relieve minor to moderate pain. It works by inhibiting the action of a molecule called prostaglandin, which is responsible for causing inflammation and pain in our bodies.
  • 2. Paracetamol is an antipyretic and moderate analgesic (fever reducer). It reduces excessive body temperature and moderate discomfort by blocking the manufacture of prostaglandin (a chemical messenger) and encouraging heat loss (by sweating), which aids in the reset of the hypothalamus thermostat. These two medications work together to alleviate moderate to severe pain for a shorter period.
  •  

Combiflam Plus

Combiflam Plus tablet is designed to relieve pain and discomfort caused by disorders such as tooth pain, arthritis, menstrual pain, and other short-term problems. It is a pain reliever known as a nonsteroidal anti-inflammatory medication (NSAIDs). Aside from that, it can help with dental pain caused by tooth nerve pain, infection, decay, extraction, or damage. The combiflam composition contains three medications:  paracetamol, propyphenazone, and caffeine. Combiflam plus tablet contains propyphenazone, caffeine, and paracetamol and is generally used to relieve mild to moderate pain. It treats arthritic symptoms, dysmenorrhea (menstrual cramps or painful periods), and lowers the temperature.

Combiflam For Fever

The Combiflam tablet aids in the reduction of high temperatures induced by fever. This medication relieves flu and cold symptoms and sore throat, and fever. To make the most of it, take it exactly as directed. Do not consume more than you need and more prolonged than necessary since this might be harmful.

Combiflam Dose

To take full advantage of the combiflam tablet, consider taking it exactly as directed. Do not consume more than your body’s requirements as this can be unsafe, and avoid its consumption for longer than necessary. You should take the lowest optimal dosage for the shortest period.

  • 1. Overdose: Large doses of Combiflam tablet may cause symptoms such as headache, vomiting, nausea, stomach pain, low blood pressure, diarrhea, etc. If you believe you have carried excessive amounts of this medication, consult your doctor.
  • 2. Missed Dose: If you overlook a dose, you need not have to take a double dosage. Instead, try to have the missed dose as soon as you remember. A 6-hour interval between two doses is suggested.
  •  

Combiflam Syrup (Combiflam Suspension)

Combiflam syrup or Combiflam suspension is the tablet’s liquid or syrup form. This medication’s Combiflam composition is identical to that of the tablet. It is primarily designed for children and adolescents who do not wish to swallow tablets. Combiflam syrup is a popular treatment for a variety of conditions. As a syrup, it’s easy to take and has few side effects. It’s also a great preventive measure against the common cold and flu. 

This medication relieves cold and flu illnesses, fevers, and dry mouth. The syrup aids in the reduction of high temperatures caused by fever. To get the most out of it, take it exactly as directed. You must give this medication after meals to the children to reduce the possibility of an upset stomach. If your kid throws up within 30 minutes of receiving Combiflam Suspension, repeat the dose after some time.

Combiflam Syrup Uses

The main uses of Combiflam syrup are:

  • 1. Offering pain relief
  • 2. Treating fever and flu
  • 3. Treating headache, toothache, strains and sprains.
  •  

Combiflam Benefits

Combiflam tablet contains the active ingredients ibuprofen and paracetamol, mainly used to alleviate mild to moderate distress and pain. It alleviates pain by inhibiting the chemical messenger (prostaglandin) in the brain that causes pain. These tablets are primarily used to alleviate and help ease discomfort and pain engendered by situations such as tooth pain, joint problems, period pain, and other kinds of short-term suffering.

Ibuprofen works by inhibiting the action of a chemical called prostaglandin, which is responsible for causing inflammation and pain in our bodies. On the other hand, Paracetamol lowers mild pain and enhanced body temperature by hindering prostaglandin synthesis and boosting heat loss (via sweating), which helps refresh the hypothalamic thermostat. Other pain relievers, such as aspirin, cause minor or less gastric irritation than paracetamol.

Combiflam Side Effects

Most side effects are innocuous and will eventually disappear as the body responds to the medicines. If the symptoms remain, or you are worried, consult your doctor. The most frequent side effects are as follows:

  • 1. Nausea
  • 2. Diarrhea
  • 3. Stomach pain
  • 4. Vomiting
  • 5. Indigestion
  • 6. Flatulence
  • 7. Low level of platelets (Thrombocytopenia)
  • 8. Constipation
  • 9. Leucopenia /Neutropenia (low white blood cells)
  • 10. Skin rashes
  • 11. Peptic ulcers
  • 12. Dyspepsia
  • 13. Abdominal pain
  • 14. Gastrointestinal bleeding
  • 15. Colitis
  • 16. Inflammatory bowel disorder
  •  

Conclusion

Combiflam Tablet is a medicine that is used to treat pain and fever. It contains salt, which helps to reduce inflammation and pain. It comes in tablet, syrup, and suspension forms and has been linked to various benefits such as improved blood circulation, pain relief, and joint function. However, it does have some side effects, so it is essential to be aware of them before using it. Furthermore, if you cannot obtain a Combiflam tablet, several alternatives exist. Finally, before deciding, it will be good to consult your doctor.

Disclaimer: Don’t take ecosprin 75 mg without Doctor’s Consult

Frequently Asked Questions

Is Combiflam and Paracetamol same?

The two medications are not the same. Paracetamol is an analgesic and antipyretic, whereas Combiflam is a pain reliever that consists of paracetamol.

Why is Combiflam harmful?

Combiflam can aggravate lung complications in patients who have respiratory disorders like asthma. It can lead to long-term issues like high blood pressure, thyroid, prostate, or heart disease. It can lead to problems if consumed excessively as an NSAID (nonsteroidal anti-inflammatory drug).

Can I take paracetamol and Combiflam together?

Doctors advise against taking paracetamol with other paracetamol-containing medications such as Combiflam.

What is Combiflam used to treat?

The Combiflam tablet is used to treat fever, inflammation, and pain. It treats various conditions, including muscle pain, headaches, period pain, and muscular and joint pain.

How much time does Combiflam take to relieve pain?

Combiflam can be taken as a single dose to relieve pain. It will take a half-hour and an hour to feel pain medication after consuming Combiflam.

What is the difference between Combiflam and Combiflam Plus tablets?

In the medical field, combiflam and combiflam serve the same function. The main difference between them is their compositions. Combiflam tablet contains two pain reliever medications, whereas Combiflam Plus contains three medications.

What is Combiflam Plus used for?

The Combiflam Plus tablet is most frequently used to diagnose mild to moderate pain. It also needs to treat and relieves suffering caused by diseases such as arthritis, tooth pain, period pain, and other types of short-term pains.

Can we take 2 Combiflam?

No, you should avoid taking two Combiflam at the same time. There must be at least a 6-hour interval between two Combiflam tablets. You should not consider taking more than three tablets in 24 hours. On self-prescription, do not take this medication for more than four days.

When should Combiflam be taken?

If you are suffering from pain, fever, flu and any other related discomfort, you can eat Combiflam tablets. However, your doctor will determine the appropriate dose and frequency of administration. Consume Combiflam tablet with food to decrease the negative impacts.

Can I take Combiflam for a headache?

Yes, Combiflam tablets help treat short-term pain, including headaches.

You May Also Like

Pan 40 Tablet Uses Doxycycline Uses
Aceclofenac and Paracetamol Tablets Uses What is the Use of Avil Tablet ?
Montair LC Tablets Uses Montel LC Tablets Uses and Side Effects
Montek LC Tablet Uses, Side Effects and Benefits Omee Tablet Uses in Hindi
Betnesol Tablet Uses Povidone Iodine Ointment USP Uses
Chymoral Forte Tablet Uses in Hindi Otogesic Ear Drops Uses
Zerodol SP Tablets Uses  Meftal Spas Tablet Uses Benefits and Side Effects
Best Sex Power Tablets for Men in 2022 Unienzyme Tablet Uses
Top 10 Piles Pain Relief Tablets Meftal Spas Uses for Male and Female
Book Now Call Us